On f -average properties

Ladislav Mišík

Czechoslovak Mathematical Journal (1969)

  • Volume: 19, Issue: 3, page 380-389
  • ISSN: 0011-4642

How to cite

top

Mišík, Ladislav. "Über $f$-durchschnittliche Eigenschaften." Czechoslovak Mathematical Journal 19.3 (1969): 380-389. <http://eudml.org/doc/12484>.

@article{Mišík1969,
author = {Mišík, Ladislav},
journal = {Czechoslovak Mathematical Journal},
keywords = {real functions},
language = {ger},
number = {3},
pages = {380-389},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über $f$-durchschnittliche Eigenschaften},
url = {http://eudml.org/doc/12484},
volume = {19},
year = {1969},
}

TY - JOUR
AU - Mišík, Ladislav
TI - Über $f$-durchschnittliche Eigenschaften
JO - Czechoslovak Mathematical Journal
PY - 1969
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 19
IS - 3
SP - 380
EP - 389
LA - ger
KW - real functions
UR - http://eudml.org/doc/12484
ER -

References

top
  1. A. M. Bruckner, 10.1307/mmj/1028999475, Mich. Math. Jour. 13 (1966), 15-26. (1966) Zbl0141.05902MR0188375DOI10.1307/mmj/1028999475
  2. A. M. Bruckner J. G. Ceder, R. Keston, Representations and approximations by Darboux functions in the first class of Baire, Rev. Roum. Math. Pures Appl. 13 (1968), 1247-1254. (1968) MR0243008
  3. A. M. Bruckner J. L. Leonard, 10.2307/2313749, Amer. Math. Monthly 73 No 4 Part II (1966), 24-56. (1966) MR0197632DOI10.2307/2313749
  4. A. B. Gurevich, О D-непрерывных компонентах Сиерпинсково, ДАН БССР 10 (1966), 539-541. (1966) Zbl0144.30101MR0204585
  5. С. Kuratowski, Topologie I, Warszawa 1952. (1952) 
  6. J. S. Lipinski, Sur la classe 2 ' , Čas. pěst. mat. 91 (1968), 222-226. (1968) MR0233940
  7. S. Marcus, [unknown], wird erschienen in Indian Journal of Mathematics. Zbl1168.76389
  8. L. Mišík, Über die Klasse 2 , Čas. pěst. 91 (1966), 389-393. (1966) MR0231950
  9. L. Mišík, Zu zwei Sätzen von W. Sierpinski, Rev. Roum. Math. Pures Appl. 12 (1967), 849-860. (1967) MR0223509
  10. S. Saks, Theory of the integral, New York, 1937. (1937) Zbl0017.30004
  11. Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc. 69 (1950), 1 - 54. (1950) Zbl0038.20602MR0037338

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.